Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 53, NWS Birmingham, AL

February 26, 2008Marengo County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 26, 2008, 4:55 AM CST for Marengo County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2008, 4:55 AM CST (10:55 UTC)
Expired
Feb 26, 2008, 5:30 AM CST
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Marengo County, AL

The radar

The Birmingham radar (KBMX), 158 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 12:10 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 261055
SVRBMX
ALC091-261130-
/O.NEW.KBMX.SV.W.0053.080226T1055Z-080226T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 AM CST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARENGO COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 530 AM CST

* AT 455 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF PUTNAM...OR 29 MILES NORTHWEST OF GROVE HILL...AND MOVING
  EAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PUTNAM BY 500 AM CST...
  NICHOLSVILLE AND 6 MILES SOUTH OF NANAFALIA BY 505 AM CST...
  SWEET WATER BY 510 AM CST...
  DIXONS MILL AND 6 MILES SOUTH OF MILLER BY 515 AM CST...
  SURGINER...VINELAND...MAGNOLIA AND SHILOH BY 520 AM CST...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3206 8812 3209 8809 3209 8806 3210 8805
      3223 8751 3214 8752 3213 8753 3212 8761
      3201 8761 3200 8763 3198 8807 3203 8813
TIME...MOT...LOC 1055Z 256DEG 56KT 3199 8813

$$

JONES/90
2 follow-up statements
000 
WWUS54 KBMX 261109
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 AM CST TUE FEB 26 2008

ALC091-261130-
/O.CON.KBMX.SV.W.0053.000000T0000Z-080226T1130Z/
MARENGO AL-
510 AM CST TUE FEB 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR SOUTHERN MARENGO COUNTY...

AT 510 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR NICHOLSVILLE...OR ABOUT 20 MILES SOUTH OF LINDEN...
MOVING EAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DIXONS MILL AND 7 MILES SOUTH OF MILLER BY 515 AM CST...
  SURGINER...VINELAND...MAGNOLIA AND SHILOH BY 520 AM CST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.

LAT...LON 3206 8812 3209 8809 3209 8806 3210 8805
      3223 8751 3214 8752 3213 8753 3212 8761
      3201 8761 3200 8763 3198 8807 3203 8813
TIME...MOT...LOC 1110Z 256DEG 56KT 3204 8786

$$

JONES/90
000 
WWUS54 KBMX 261111
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 AM CST TUE FEB 26 2008

ALC091-261130-
/O.CON.KBMX.SV.W.0053.000000T0000Z-080226T1130Z/
MARENGO AL-
511 AM CST TUE FEB 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR SOUTHERN MARENGO COUNTY...

AT 508 AM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR NICHOLSVILLE...OR ABOUT 20 MILES SOUTH
OF LINDEN...MOVING EAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SURGINER...VINELAND...MAGNOLIA AND SHILOH BY 520 AM CST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.

LAT...LON 3206 8812 3209 8809 3209 8806 3210 8805
      3223 8751 3214 8752 3213 8753 3212 8761
      3201 8761 3200 8763 3198 8807 3203 8813
TIME...MOT...LOC 1111Z 256DEG 56KT 3205 8784

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 11:45 PM CST, 5 hours 10 minutes earlier.

Area forecast discussion, Feb 25, 11:45 PM CST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1145 PM CST MON FEB 25 2008

.UPDATE...OVERNIGHT WEATHER AND AVIATION DISCUSSION.

&&

.DISCUSSION...COLD FRONT WAS LOCATED NEAR A MEMPHIS TO SHREVEPORT
LINE AT 11 PM. A LINE OF THUNDERSTORMS EXTENDED SOUTH OF MEMPHIS AND
INTO NORTHERN LOUISIANA. LIGHTNING HAS BEEN INCREASING ALONG THIS
LINE AS IT ENCOUNTERS A MORE UNSTABLE AIR MASS. SURFACE DEWPOINTS
HAVE RISEN TO NEAR 60 DEGREES AT MERIDIAN MISSISSIPPI...SO AIRMASS
WILL ME MOIST ENOUGH TO SUPPORT STRONG TO SEVERE THUNDERSTORMS.
THE LINE OF STORMS WILL MOVE INTO LAMAR AND MARION COUNTIES AROUND
130 AM AND NEAR BIRMINGHAM BY 3 AM. SPC INDICATES A SEVERE
THUNDERSTORM WATCH WILL LIKELY BE ISSUED WITHIN THE NEXT HOUR TO THE
EAST OF CURRENT WATCH...WHICH SHOULD INCLUDE MUCH OF WEST ALABAMA.

58/ROSE

&&

.AVIATION...06Z TAF DISCUSSION.

SOUTHERLY SURFACE WINDS ARE INCREASING ACROSS CENTRAL ALABAMA AS
PRESSURE GRADIENT TIGHTENS. MVFR CIGS SPREAD NORTHWARD A LITTLE
SOONER THAN EXPECTED...AND CLOUDS HAVE JUST ABOUT SPREAD OVER ALL OF
CENTRAL ALABAMA.  IFR CIGS POSSIBLE AT KMGM AND KTOI THROUGH 12Z
...WITH MFVR CIGS ELSEWHERE. A LINE OF THUNDERSTORMS WILL REACH A
KTCL-KBHM LINE ARND 09Z AND KMGM ARND 13Z. IFR VSBYS AND CIGS
EXPECTED WITH LINE OF STRONG TSTMS. TSTMS WILL NOT LAST FOR MORE
THAN TWO HOURS ONCE THEY BEGIN DUE TO FAST MOVING FRONT.

LOWER CLOUDS MAY BECOME SCATTERED BY AFTERNOON AS DRIER AIR MIXES
DOWNWARD. HOWEVER...COLD AIR STRATUS DECK WITH CIGS 1500-2500 FEET
WILL MOVE BACK INTO AREA BY LATE AFTERNOON. AFTER FROPA...SURFACE
WINDS WILL INCREASE TO BETWEEN 15 AND 25 KNOTS FROM THE NORTHWEST
AND NOT DIMINISH UNTIL AFTER 03Z.

58/ROSE

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Feb 26, 12:14 AM CST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1214 AM CST TUE FEB 26 2008

ALZ011>015-017>050-261300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1214 AM CST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND
WEST OF I-65. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP
TO 60 MPH AND LARGE HAIL. A LINE OF THUNDERSTORMS WILL MOVE INTO
LAMAR AND MARION COUNTIES AROUND 1 AM AND THEN SHIFT SOUTHEAST
TO NEAR A GEIGER...TUSCALOOSA...TO JUST WEST OF BIRMINGHAM LINE
BY 3 AM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SOUTH OF A LINE FROM
LIVINGSTON...TO THORSBY...TO AUBURN. WIND GUSTS UP TO 60 MPH AND
LARGE HAIL WILL BE THE MAIN THREATS. THE STORMS WILL MOVE INTO
GEORGIA AFTER 12 NOON.

BREEZY CONDITIONS ARE EXPECTED ON TUESDAY BEHIND THE COLD FRONT.
NORTHWEST WINDS 15 TO 25 MPH CAN BE EXPECTED...DECREASING AFTER 9
PM. A LAKE WIND ADVISORY MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
REQUIRED OVERNIGHT AND POSSIBLY THROUGH TUESDAY MORNING.

In the hours before

Local storm report, Feb 26, 3:11 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             6 W NORTHPORT           33.24N 87.70W
02/26/2008  E0.50 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            EMA REPORTS MARBLE SIZED HAIL IN COKER

&&

HA
Special weather statement, Feb 26, 3:13 AM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 AM CST TUE FEB 26 2008

ALZ023-261000-
TUSCALOOSA-
313 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 400 AM
CST...

AT 311 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLER TO RALPH...OR
ALONG A LINE EXTENDING FROM 12 MILES WEST OF HUEYTOWN TO 18 MILES
SOUTHWEST OF NORTHPORT...MOVING SOUTHEAST AT 70 MPH.

MARBLE SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BROOKWOOD.
  TANNEHILL IRONWORKS STATE PARK.
  PEARSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Feb 26, 3:50 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 AM CST TUE FEB 26 2008

ALZ026-261030-
ST. CLAIR-
350 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR ST. CLAIR COUNTY UNTIL 430 AM CST...

AT 349 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HORSE PENS FORTY TO
MOODY...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF ONEONTA TO
MOODY...MOVING EAST AT 70 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WHITNEY JUNCTION.
  STEELE.
  ST. CLAIR COUNTY AIRPORT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Feb 26, 4:33 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             LEEDS                   33.55N 86.56W
02/26/2008  E0.75 INCH       JEFFERSON          AL   PUBLIC

0400 AM     TSTM WND DMG     5 ESE BIRMINGHAM        33.50N 86.72W
02/26/2008                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN ON BELMONT ROAD

0400 AM     TSTM WND DMG     LEEDS                   33.55N 86.56W
02/26/2008                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN AND HOMES DAMAGED ON VEASEY ROAD. NO
            ADDITIONAL DETAILS AS TO EXTENT OF DAMAGE.

0400 AM     TSTM WND DMG     HOOVER                  33.38N 86.82W
02/26/2008                   JEFFERSON          AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN WITH POWER OUTAGES ALONG HWY 31
            AND JUNCTION OF HWY 150 AND SHADES CREEK.

0402 AM     TSTM WND DMG     S TUSKEGEE              32.44N 85.71W
02/26/2008                   MACON              AL   LAW ENFORCEMENT

            TREE DOWN ON HWY 69 AT WYNDHAM SPRINGS.

&&

KSUMRALL
Local storm report, Feb 26, 4:38 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND DMG     CORDOVA                 33.76N 87.19W
02/26/2008                   WALKER             AL   EMERGENCY MNGR

            TREES DOWN IN CORDOVA.

0356 AM     HAIL             CHELSEA                 33.33N 86.64W
02/26/2008  E0.25 INCH       SHELBY             AL   NWS EMPLOYEE

            REPORTED BY OFF DUTY NWS EMPLOYEE.

&&

KSUMRALL
Local storm report, Feb 26, 4:44 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             OXFORD                  33.60N 85.83W
02/26/2008  E1.00 INCH       CALHOUN            AL   TRAINED SPOTTER

            REPORTED NEAR HWY 78 IN OXFORD.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:23 AM CSTSevere Thunderstorm WarningBMXJefferson37 min
Feb 26, 3:28 AM CSTTornado WarningBMXJefferson16 min
Feb 26, 3:47 AM CSTSevere Thunderstorm WarningBMXBibb, Shelby28 min
Feb 26, 3:57 AM CSTSevere Thunderstorm WarningBMXChilton, Clay33 min
Feb 26, 4:06 AM CSTSevere Thunderstorm WarningBMXTalladega39 min
Feb 26, 4:13 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne, St. Clair, Talladega32 min
Feb 26, 4:18 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa27 min
Feb 26, 4:26 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega34 min
Feb 26, 4:42 AM CSTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa33 min
Feb 26, 5:25 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more15 hr
Feb 26, 5:34 AM CSTSevere Thunderstorm WarningBMXDallas26 min
Feb 26, 6:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery36 min
Feb 26, 6:30 AM CSTTornado WarningBMXLowndes18 min
Feb 26, 6:40 AM CSTSevere Thunderstorm WarningBMXMontgomery35 min
Feb 26, 6:42 AM CSTTornado WarningBMXMontgomery33 min
Feb 26, 6:45 AM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery30 min
Feb 26, 6:57 AM CSTSevere Thunderstorm WarningBMXBullock, Pike33 min
Feb 26, 7:13 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Russell47 min
Feb 26, 7:22 AM CSTSevere Thunderstorm WarningBMXBullock, Pike38 min
Feb 26, 7:42 AM CSTSevere Thunderstorm WarningBMXLee, Russell18 min
Feb 26, 7:49 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike56 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.